# SDR SWIA971216

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Engine: Pwa PW118B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT CRUISE, FLAP AND ADVANCED SWS MAP LIGHT ILLUMINATED WITH CONTROL FAULT LIGHT ON FLAP PANEL.  UNABLE TO RESET.  RETURNED TO LAX.  REPLACED FLAP ANNUNICATOR, OPS CHECKS GOOD.
